# SDR DALA2018040202048

- Difficulty date: April 2, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 73,331 hours, 54,299 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LEFT SIDE LAVATORY SMOKE DETECTOR ACTIVATED DURING CRUISE.  A/C PACKS AT 12 & 1 O'CLOCK IN AUTO MODE. COOLED PACKS AND SMOKE DETECTOR STOPPED.  FOUND SMOKE DETECTOR DIRTY AND WET.  CLEANED AND DRIED THE AREA. ALL FUNCTIONAL CHECKED GOOD.
